CureZone   Log On   Join
Re: Moxi use requires Vitamin and mineral supplementation
 
Laretyure Views: 1,134
Published: 5 years ago
 
This is a reply to # 2,330,780

Re: Moxi use requires Vitamin and mineral supplementation


I meant to ask you about natural piperazine. I think somewhere you said that black pepper is similar, but I also read that even though it's similar it does not work the same way. Haven't tried your natural herb yet.

FTR I have experimented with large amounts of black pepper powder but all it did was make my eyes burn.

I haven't taken pineapple or papaya in a while, probably need to get on those.

But even when I took those enzymes it did not have the same effect as I described, literally I can taste vit b. on my tongue as if I had just swallowed a few b complex pills. I guess it's just one of those weird things that happens through cleansing.

I took a break from enzymes because my gut is so raw. Not quite sure what to target next, I've been cycling through 5 or 6 of the medications and this time around nothing seems to cause much of a reaction.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.313 sec, (1)